Publikace ÚTF

Geodesics in nonexpanding impulsive gravitational waves with Λ, part I

Sämann, C., Steinbauer, R., Lecke1, A., Podolský, J.

We investigate the geodesics in the entire class of nonexpanding impulsive
gravitational waves propagating in an (anti-)de Sitter universe using the distributional
form of the metric. Employing a five-dimensional embedding
formalism and a general regularisation technique, we prove the existence and
uniqueness of the geodesics crossing the wave impulse, leading to a completeness
result. We also derive the explicit form of the geodesics, thereby
confirming previous results derived in a heuristic approach.
typ:article
journal:Class. Quantum Grav.
volume:33
pages:115002
year:2016
files:
cqg_33_11_115002.pdf (881.37 kB)
cqg_33_11_115002.pdf (881.37 kB)

Tato stránka byla vygenerována: 2017-02-25 02:08 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page